# SDR QXEA2010041200254

- Difficulty date: April 12, 2010
- Submitted: April 12, 2010
- Operation: Air carrier
- Aircraft: N614QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10049
- Aircraft time: 21,732 hours, 15,982 cycles
- Engine: Ge CF348C1
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Condition: Chafed
- Location: Cargo Doorway
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-CHECK DURING INSP FOUND AFT CARGO DOOR SILL TO BE CHAFED AND CORRODED.  REMOVED CORROSION IAW SRM 51-21-06-001-001-A01.  PERFORMED ECI IAW NDTM ECI 51-20-006.  FOUND BLEND OUT OF LIMITS SENT TO ENGINEERING TREATED AND PRIMED AND PAINTED AS REQUIRED IAW REO 670-53-61-585.  APPLIED AV8 CORROSION INHIBITING COMPOUND IAW SRM 51-21-11-001-001-A01.  ALL WORK DONE IN CONFORMITY WITH TASK CARDS REO 670-53-61-585/3.
